Table of Contents

Volume:  |  1  |  2  |  3  |  4  |  5  |  6  |  7  |  8  |  9  |  10

Issue : 1  |  2  |  3  |  4  |  


Volume 4, Issue 4, 2012


Contents


Existence result of solutions for a class of semi linear elliptic systems

Authors: Wahiba, G., Brahim, K., Hakim, L.
Abstract    Purchase this Article

Pages: 1-13


p-Closedness with respect to an ideal

Authors: Sajuntha, R.
Abstract    Purchase this Article

Pages: 14-22


On open questions regarding an fractionnal integral inequality

Authors: Meftah, B.E., Boukerrioua, K.
Abstract    Purchase this Article

Pages: 23-27


Delayed stochastic disease model

Authors: Das, P., Das, K., Gazi, N.H., Sabarmathi, A.
Abstract    Purchase this Article

Pages: 28-42


Convergence of Bessel functions of first kind-A numerical analysis

Authors: Kumar, S., Singh, S., Singh, J., Sharma, J.K.
Abstract    Purchase this Article

Pages: 43-49


Total Results : 5